# SDR GUUA95755032411B

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,679 hours, 33,758 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED VERTICAL CANTED STABILIZER RIB CRACKS AT RIGHT NR 4 STRINGER AT STATION 89.184.  STOP DIRILLED CRACK AT RIGHT VERTICAL STABILIZER RIB NR 4 STRINGER AND INSTALLED REPAIR DOUBLERS.
